# SDR SIMA993432

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350CF
- Make and model: Saab 340B
- Aircraft serial: 340B350
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ISP - FLT 5153 - AVIONIC SMOKE MASTER WARNING ACTIVATED.  COULD NOT DUPLICATE DISCREPANCY.  REMOVED AND REPLACED AVIONICS RACK SMOKE DETECTOR FOR SUSPECTED INTERMITTENT FALSE WARNING.  AIRCRAFT RETURNED TO SERVICE.  (M)
